# SDR UPS06146755

- Difficulty date: April 25, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Condition: Low
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL320, ECAM NOTIFIED OF NR 1 IDG LOW OIL PRESSURE.  NR 1 IDG DISCONNECTED AS PER ECAM CHECKLIST.  APU PREVIOUSLY INOP.  REMOVED IDG IAW MM 24-11-11-4.  INSTALLED NR 1 IDG PER MM 24-11-11-4 AND LEAK CHECK.  OK CHECKED NR 1 IDG PER MM 24-11-00-5 AND NO DEFECTS NOTED.
